MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08464537001
Medical Device Problem Codes High Test Results (2457); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable gen.2 ise indirect for na results for 1 patient sample on a cobas pro ise analytical unit.The initial na result was 151.6 mmol/l.The doctor questioned the initial result and the sample was repeated.The sample was repeated on another pro ise analyzer and the repeat result was 142 mmol/l.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The na electrode lot number is m9481.The expiration date was not provided.The customer replaced the ise electrodes.The field service engineer (fse) found crystallization on the ultrasonic mixer and cleaned it and replaced the ise sipper nozzle, and performed adjustments of the sample probes, ise probe, and ise nozzle.The fse also performed air purges, reagent primes, and ise checks.The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration was last performed on the day of the event.The qc recovery data provided was acceptable.The alarm trace did not contain a conspicuous event.The customer performed calibration and qc successfully after the field service engineer visit.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS PRO ISE ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18607973
Report Number1823260-2024-00261
Device Sequence Number14118844
Product Code JJE
UDI-Device Identifier07613336158876
UDI-Public07613336158876
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08464537001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/07/2024
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexMale